# SDR AC2A105034

- Difficulty date: July 12, 2005
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N427GT
- Make and model: Bell 427
- Aircraft serial: 56044
- Aircraft time: 445 hours
- Engine: Pwc PW207D
- Engine time: 445 hours
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 304466302
- Part serial: HE0034
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IMPENDING BYPASS LIGHT CAME ON IN FLIGHT / REPLACED SWITCH.
